| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

INTERNATIONAL JOURNAL OF
CONTEMPORARY MATHEMATICAL SCIENCES

Online Edition, Vol. 6, 2011, no. 17-20


S. K. Q. Al-Omari
      On the distributional Mellin transformation and its extension to Boehmian spaces
      Int. Journal of Contemp. Math. Sciences, Vol. 6, 2011, no. 17-20, 801-810.

M. Bataineh, S. Kuhail
      Generalizations of primary ideals and submodules
      Int. Journal of Contemp. Math. Sciences, Vol. 6, 2011, no. 17-20, 811-824.

S. Kumar, A. Choudhary
      A coding theorem connected on R-norm entropy
      Int. Journal of Contemp. Math. Sciences, Vol. 6, 2011, no. 17-20, 825-831.

O. Ozer, F. K. Telci
      On continued fractions of real quadratic fields with period six
      Int. Journal of Contemp. Math. Sciences, Vol. 6, 2011, no. 17-20, 833-840.

H. Mortazaasl, M. Jafari, Y. Yayli
      Homothetic motions in the dual 3-spaces
      Int. Journal of Contemp. Math. Sciences, Vol. 6, 2011, no. 17-20, 841-852.

S. K. Mohanta
      Generalized W-distance and a fixed point theorem
      Int. Journal of Contemp. Math. Sciences, Vol. 6, 2011, no. 17-20, 853-860.

V. Paul, Germina K. A.
      On uniform linear hypergraph set-indexer of a graph
      Int. Journal of Contemp. Math. Sciences, Vol. 6, 2011, no. 17-20, 861-868.

M. B. F. Ben Maaouia, M. Sanghare
      Enveloppe plate sur un duo-anneau
      Int. Journal of Contemp. Math. Sciences, Vol. 6, 2011, no. 17-20, 869-886.

Shou-Qiang Shen, Jian-Miao Cen
      On the norms of circulant matrices with the (k,h)-Fibonacci and (k,h)-Lucas numbers
      Int. Journal of Contemp. Math. Sciences, Vol. 6, 2011, no. 17-20, 887-894.

S. Shokooh, M. Foozooni
      A coincidence point theorem on a C*-graded metric space
      Int. Journal of Contemp. Math. Sciences, Vol. 6, 2011, no. 17-20, 895-902.

S. Stelmastchuk
      A Pluzhnikov's theorem, Brownian motions and martingales in Lie group with skew-symmetric
      Int. Journal of Contemp. Math. Sciences, Vol. 6, 2011, no. 17-20, 903-915.

A. Pushpalatha, K. Anitha
      g*s-Closed sets in topological spaces
      Int. Journal of Contemp. Math. Sciences, Vol. 6, 2011, no. 17-20, 917-929.

M. Pattnaik
      An entropic order quantity (EnOQ) model with post deterioration cash discounts
      Int. Journal of Contemp. Math. Sciences, Vol. 6, 2011, no. 17-20, 931-939.

A. Pushpalatha, P. Rajarubi
      GRW-O (Generalized regular weakly-open)-compactness, and GRW-connectedness in a topological spaces
      Int. Journal of Contemp. Math. Sciences, Vol. 6, 2011, no. 17-20, 941-948.

C. Mukundhan, N. Nagaveni
      A weaker form of a generalized closed set
      Int. Journal of Contemp. Math. Sciences, Vol. 6, 2011, no. 17-20, 949-961.

Sh. Akbarpoor, A. H. Dabbaghian
      The uniqueness theorem for boundary value problem with aftereffect and eigenvalue in the boundary condition
      Int. Journal of Contemp. Math. Sciences, Vol. 6, 2011, no. 17-20, 963-970.

Y. Takenaka
      A space curve C characterized by det(C^{(3)},C^{(4)},C^{(5)})= 0
      Int. Journal of Contemp. Math. Sciences, Vol. 6, 2011, no. 17-20, 971-984.

Bin Hu, Jianhong Huang, Lifang Ma
      Completely c-semipermutable subgroups and supersolubility of finite groups
      Int. Journal of Contemp. Math. Sciences, Vol. 6, 2011, no. 17-20, 985-990.

P. G. Patil, T. D. Rayanagoudar, M. K. Bhat
      On some new functions of g*p-continuity in topological spaces
      Int. Journal of Contemp. Math. Sciences, Vol. 6, 2011, no. 17-20, 991-998.


| Home | Join our mailing list | About us and our mission | News from Hikari Ltd | IMF | IJCMS | IJA | IJMA | AMS | ASTP |